MathSciNet Relay Station
MathSciNet bibliographic data
MR1409847 90C08 (90C15)
Cooper, W. W.; Huang, Zhimin; Li, Susan X. Satisficing DEA models under chance constraints. Extensions and new developments in data envelopment analysis. Ann. Oper. Res. 66 (1996), 279–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement